Constructive description of traces of spaces of differentiable
Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 292-296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_2_a7,
author = {G. A. Mamedov},
title = {Constructive description of traces of spaces of differentiable},
journal = {Doklady Akademii Nauk},
pages = {292--296},
year = {1986},
volume = {288},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a7/}
}
G. A. Mamedov. Constructive description of traces of spaces of differentiable. Doklady Akademii Nauk, Tome 288 (1986) no. 2, pp. 292-296. http://geodesic.mathdoc.fr/item/DAN_1986_288_2_a7/